Staying in Touch

Subscribe to my emails!

* indicates required

November 2015

Sun Mon Tue Wed Thu Fri Sat
1 2 3 4 5 6 7
8 9 10 11 12 13 14
15 16 17 18 19 20 21
22 23 24 25 26 27 28
29 30          

Follow This Blog

Babyfruit Poems

NG

  • Dscn5536
Blog powered by Typepad

« And supposedly she came out of my body... | Main | Baby not so baby »

Comments

Eva

I had no idea that stuff was so powerful. How scary! And if it works, no reason not to take it for vanity's sake.

christy

Holy cow! I bet you and G were scared. Good thing you have little NG to comfort you!

Sam

I've tried Celexa, Lexapro, Effexor, Elavil, Xanax, and Cymbalta (to name a few). I will never take Effexor again. The withdrawals are horrid. If you ever decide to switch or get off of it, I recommend going onto something else first to make the transition easier, to take the edge off so to speak. When I completely went off of Effexor it took me months to get rid of all the withdrawal symptoms. I've been told by a doctor that the withdrawals are on par with Paxil (the other big bad one) and Heroin.

Jane

Can't comment on the medication issue, but it's good to hear you made it safely home. What you went through sounds like a vision of hell.
Hey, great team work from the family!

finch

I was on Lexapro for about 9 mos after birth of my daughter. I weaned myself off very, very slowly -- kept cutting the pills in half, then every other day, etc. etc. but took a week or more for each step of the withdrawal process. I was pretty meticulous about it b/c I didn't want to experience the wacky side-effects. It worked just fine for me. I think you can come off when you're ready (if you want to), but just do it very slowly....no worries.

Julia

sorry to hear about your terrible night! happy birthday to N.G. though. it's better than you bought her a cake! i baked a cake for my DD for her 1st birthday and it turned into a burnt cookie that no one dared to try except for me. LOL. fortunately, knowing my cooking skills, i bought a back-up cake. =) Happy Birthday again!

Kat

Missing one dose should not do that to you. Also after being on the same med for a year your body does get use to it. So perhaps it is time to discuss with your doctor a change. They will slowly ween you off this med, start you on a low dose of another and build up your doses over a period of 2-3 weeks. I'd really like to see you on a healthy regime of vitamin E, D, A, Calcium, Fish Oil and others (over 40 program I posted for you before). Use all pharma grade vitamins and you'll find you can use lower doses of anti-depressant/anxiety medications.

Kat

Missing one dose should not do that to you. Also after being on the same med for a year your body does get use to it. So perhaps it is time to discuss with your doctor a change. They will slowly ween you off this med, start you on a low dose of another and build up your doses over a period of 2-3 weeks. I'd really like to see you on a healthy regime of vitamin E, D, A, Calcium, Fish Oil and others (over 40 program I posted for you before). Use all pharma grade vitamins and you'll find you can use lower doses of anti-depressant/anxiety medications.

Kia

I'm with Sam on this one. I took Effexor for a long time, but when I tried to go off of it, I was getting brain zaps, nauseau, the works! It was horrible. I never want to witness that again. I hope you never forget your pills again!

The comments to this entry are closed.

My Photo

reading for preggers